Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

my derm gave me the choice of whether or not to finish my 6th month of accutane although my face has cleared up considerable from the horrible acne i had (but sill have red marks and boxcars along my jawline). i was thiinking that what if i saved a few boxes and waited a few months, then took a box once my skin regained its oilness and possible letting acne back? any theories?

Share this post


Link to post
Share on other sites

wow this sounds like me. I decided to take the 6th month pack of accutane. Im thinking that it'll work best if you take it consistently instead of skippin a few weeks and then coming back to it. But I am intrigued by your idea of waiting for oil/pimples to come back cause i really do want to stop, especially having had my whole lip skin shed off today

Share this post


Link to post
Share on other sites
Finish the last box.  After two months you can begin a second course if you need it.  Don't take Accutane therapy into your own hands, you need to be monitored while on it.

Share this post


Link to post
Share on other sites

I had just realized something. In the warning pamphlet it says you may need to stop taking accutaneif you experience thhese serious side effects. And I'm listed in a few of them. Like the change in sleeping pattern, always feelling tired, and unable to concentrate. Sounds like I shouldn't even have continued accutane. Ain't even clear yet

Share this post


Link to post
Share on other sites
I had just realized something. In the warning pamphlet it says you may need to stop taking accutaneif you experience thhese serious side effects. And I'm listed in a few of them. Like the change in sleeping pattern, always feelling tired, and unable to concentrate. Sounds like I shouldn't even have continued accutane. Ain't even clear yet

Share this post


Link to post
Share on other sites

I don't think I'm depressed, even though I may be. IF I am it's minor depression., especially since I'm so stressed out these days. I am gonna finish the 6 months of tane, but I'm having doubts that I it will clear me up.

Share this post


Link to post
Share on other sites

You know, guys, I have this theory.

I find it hard to believe that accutane causes depression. I find it real EASY to believe that living with acne DOES cause it! The only times in my life depression has been a problem has been when my skin affects my quality of life.

It has, and does. And I am ready for clear skin and to get on with my life. I, and all of you, deserve good skin and to live without this assault on our self esteem.

Share this post


Link to post
Share on other sites
I had just realized something. In the warning pamphlet it says you may need to stop taking accutaneif you experience thhese serious side effects. And I'm listed in a few of them. Like the change in sleeping pattern, always feelling tired, and unable to concentrate. Sounds like I shouldn't even have continued accutane. Ain't even clear yet

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×